MathSciNet Relay Station
MathSciNet bibliographic data
MR940914 (89k:11021) 11E12 (11H55)
Vaaler, Jeffrey D. Small zeros of quadratic forms over number fields. II. Trans. Amer. Math. Soc. 313 (1989), no. 2, 671–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement